# SDR ASOA20160511030

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 33,428 hours, 25,787 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 4952375
- Part serial: 0436C
- Condition: Faulty
- Location: Pnuematic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ODOR OF JET FUEL COMING THROUGH THE VENTS WHILE APU POWERING THE PACKS. MAINTENANCE INSPECTED AND REPLACED APU BLEED VALVE.  OPS CHECKS WERE GOOD.
